# SDR CA051003016

- Difficulty date: October 29, 2004
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Cirrus SR20
- Aircraft time: 18 hours
- Engine: Cont IO360ES
- Propeller: Hartzl BHCJ2YF1
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Header
- Part number: 10351002
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NR5 EXHAUST HEADER FOUND CRACKED 75 PERCENT OF THE WAY AROUND JUST BELOW FLANGE WELD.
